Fortunately (?), the instructions that come with mirtazapine (a.k.a. Zispin) say that dizziness and sudden drop in blood pressure on standing are a known side-effect. As this is the drug that has most recently had its dosage changed, I'm suspecting this is the issue. I have a doctor's appointment on Friday anyway, so I can talk about this then. Yay. I should probably also read the leaflets of everything else I'm on right now and see what any of them say. Knowing my luck, I probably have insanely high blood pressure thanks to Efexor that then drops away to bugger all thanks to mirtazapine. *roll eyes*
Anyway, I am feeling like total dizzy nauseous crap right now. It's manifesting mostly as sudden low blood sugar, if you know what that feels like. But right now, I have eaten two meals in the last 4 hours and had a large glass of juice, so it's pretty unlikely that I do have low blood sugar. Gah. Also have an enormous amount of sympathy/empathy for Natalya, who has been dealing with this on a much, much worse scale for several months now. This is nothing compared to hers. God!